# SDR DL73S951629

- Difficulty date: March 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314DA
- Make and model: Boeing 737232
- Aircraft serial: 23086
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Part number: 6585378396
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, A .5 INCH CRACK WAS FOUND IN THE LEADING EDGE LIP OF NR 2 NOSE COWL.  REPAIRED PER SRM 54-30-3 FIG. 4.
